It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Hi All,

I had a tetanus vaccine in August. Had typical allergic reaction described elsewhere in these threads - Arm swelled up, had hard rock-like swelling near injection site - it was itchy and uncomfortable for like, two weeks.

Anyways, over the last two days (it's February now), my arm has again become extremely itchy and tingly. It's not a skin rash - there is no superficial rash - the arm looks normal except for being kind of swollen. It's a deep itch, feels like ants are crawling around inside my arm. I've tried using goldbond itch powder, tried a spray-on anaesthetic - nothing helps.

It feels quite similar to the initial reaction I had, but is also present in my forearm whereas before it was localized to my bicep.

Has anyone ever heard of a relapse (for no apparent reason) allergic reaction six months after the fact? What else could this be?

I am going to gnaw off my own arm soon. It's driving me insane!





All times are GMT -7. The time now is 04:48 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!